# SDR 7AJA2020010600006

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N889GT
- Make and model: Snias AS350B3
- Aircraft serial: 8011
- Aircraft time: 1,238 hours, 2,997 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,238 hours, 807 cycles
- System (JASC): 2300 · Communications System
- Part: Relay
- Part number: M83536517M
- Condition: Contaminated
- Location: Sat Phone
- Part time: 1,238 hours, 2,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

#2 GTN650 COMM, SKY CONNECT SAT PHONE AND STANDBY ATTITUDE INDICATOR CUTTING ON AND OFF.  AIRCRAFT RETURNED TO BASE.  FOUND AVIONICS RELAY AND CONNECTOR WERE WET.  CLEANED AND DRIED RELAY AND CONNECTOR.  OPS CHECK NORMAL.
